# SDR SWAA2024020950613

- Difficulty date: February 9, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 45,587 hours, 24,441 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Loose
- Location: Fwd Galley Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOORGIRT BAR LOOSE.EASILY FALLS OFFDOOR WHEN STOWED IN BRACKETS ON GROUND<[01] ADJUSTED GIRT BAR RETAINER CLEAT PER AMM 25-66-01 AND SIP
